# SDR SWAA2021092722826

- Difficulty date: September 24, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: BATTERY PACK M1670(STA 727C+13; WL 212; LBL 68) FAILS CAPACITY TEST. / [01] REMOVED AND REPLACED BATTERY PACK M1670 (STA 727C+13 WL 212 LBL 68); PERFORMED GOOD INSTALLATION TEST AS PER AMM TASK 33-51-06-960-805. RELAMPEP AISLE LIGHT (STA 560 WL 274 BL 30) AND PERFORMED GOOD TEST OF THE NEW LAMP AS PER AMM TASK 33-51-03-960-801.; [02] VERIFIED CORRECTIVE ACTION STEP 1.
